A B C D E F G H I J K L M N O P Q R S T U V W X Y Z All

Chemists’ Own® Ibuprofen Double Strength 400

Indication

For temporary relief of pain and inflammation

Active ingredients

Ibuprofen 400mg

Before recommending, please review full Product Information available on request from Arrow Pharma Pty Ltd.

Chemists’ Own® Ibuprofen Infant Drops 50 mL

Indication

Pain and Fever Relief

Active ingredients

Ibuprofen 40 mg/mL

Chemists’ Own® Ibuprofen Liquid Capsules 20s, 40s & 90s

Indication

For the temporary relief of pain and discomfort associated with headache, migraine headache, tension headache, sinus pain, toothache, dental procedures, backache, muscular aches and pain, period pain, sore throat, tennis elbow, arthritis, rheumatic pain and the aches and pain associated with colds and flu.
Reduces fever.

Active ingredients

Each soft gelatin capsule contains:
Ibuprofen 200 mg.

Chemists’ Own® Ibuprofen Pain & Fever 6 months – 12 years 100mL & 200mL

Indication

Provides temporary relief of pain and discomfort associated with: Headaches, Teething, Earache , Muscle sprains, cold and flu symptoms. Reduces fever in babies and children from 6 months. It may also be used to reduce fever after childhood vaccinations.

Active ingredients

Each 5 mL contains:
Ibuprofen 100 mg.

Chemists’ Own® Ibuprofen Sodium Dihydrate 256 24s

Indication

Effective temporary relief of pain and inflammation.

Active ingredients

Ibuprofen Sodium Dihydrate 256 mg (equivalent to ibuprofen 200 mg)

Chemists’ Own® Ibuprofen Tablets 24s, 48s & 96s

Indication

For the temporary relief of acute pain where inflammation is present; headache; period pain; toothache and dental pain; minor arthritic pain; neuralgic conditions and aches and pains associated with colds and flu. Helps to reduce fever.
For the temporary relief of sinus pain, rheumatic pain and muscular aches, strains and sprains where inflammation is present.

Active ingredients

Each tablet contains:
Ibuprofen 200 mg.

Chemists’ Own® Lactulose 500 mL

Indication

For the treatment of constipation.

Active ingredients

Each 5 mL contains:
3.3 g Lactulose.

Chemists’ Own® Laxative with Senna 30s, 90s & 200s

Indication

For the treatment of Constipation.

Active ingredients

Each tablet contains:
Docusate Sodium 50 mg,
Total Sennosides (calculated as Sennoside B) 8 mg.

Chemists’ Own® Loratadine Tablets 10 mg, 10s, 30s & 50s

Indication

Treatment of seasonal and perennial allergic rhinitis and relief of symptoms and signs of chronic urticaria in adults and children 12 years of age and older.

Active ingredients

Each tablet contains:
Loratadine 10 mg.

Chemists’ Own® Low Dose Aspirin 28s, 84s & 168s

Indication

Inhibits blood clotting and reduces the risk of heart attack and stroke in patients with known cardiovascular or cerebrovascular disease.

Active ingredients

Each enterically coated tablet contains:
Aspirin 100 mg.

Always read the label. This medicine may not be right for you. Read the label before purchase. Follow the directions for use. Incorrect use could be harmful. If symptoms persist, talk to your health professional.

Click here for more information on the Chemists’ Own Range